# SDR FDEA201012284760

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 79,938 hours, 26,507 cycles
- Engine: Ge CF66D
- Engine time: 2,718 hours, 1,309 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, D

## Discrepancy

HAD NO START ON ENG NR 3 RAN QRH ABNORMAL START CHECKLIST.  GROUND CREW INFORMED FLT CREW OF TAIL FIRE.  AFTER MOTORING ENGINE,  STILL HAD FIRE IN ENG NR 3, BLEW FORE BOTTLE INTO NR 3 AND RAN ENGINE FIRE CHECK LIST.  INSPECTED NR 3 ENGINE COWLS, PYLON, AND ENGINE.  ALSO INSPECTED LOWER WING AREA AND RT GEAR STRUT FOR FIRE DAMAGE. REF MM 72-00-00-6 AND 72-00-00-7.  NO CLEANING REQUIRED. REMOVED NR 3 ENG, NR 2 FIRE BOTTLE IAW AMM 26-21-01-4.  INSTALLED SERVICEABLE FIRE BOTTLE & SQUIB REF MM 26-21-01-4.   PERFORMED ENGINE RUN REFJRH, ENGINE STARTED ON B IGNITION AND ENGINE RUN NORMAL.  REF WRI 74-10/8079 FOR NO START A IGNITION.
